RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 79, Number 3, Pages 404–415 (Mi tmf4889)  

This article is cited in 1 scientific paper (total in 1 paper)

Dynamic stochasticity and integrals of the motion

B. V. Medvedev


Abstract: Examples are considered which demonstrate what happens to the constants of motion in passing from systems with deterministic behaviour to stochastic ones.

Full text: PDF file (1116 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 79:3, 618–627

Bibliographic databases:

Received: 04.07.1988

Citation: B. V. Medvedev, “Dynamic stochasticity and integrals of the motion”, TMF, 79:3 (1989), 404–415; Theoret. and Math. Phys., 79:3 (1989), 618–627

Citation in format AMSBIB
\Bibitem{Med89}
\by B.~V.~Medvedev
\paper Dynamic stochasticity and integrals of~the motion
\jour TMF
\yr 1989
\vol 79
\issue 3
\pages 404--415
\mathnet{http://mi.mathnet.ru/tmf4889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1015283}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 79
\issue 3
\pages 618--627
\crossref{https://doi.org/10.1007/BF01016548}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CJ64600009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4889
  • http://mi.mathnet.ru/eng/tmf/v79/i3/p404

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Medvedev, “Hamiltonian and commutation relations”, Theoret. and Math. Phys., 122:3 (2000), 269–277  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:294
    Full text:90
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019